# SDR DXTA2024052711867

- Difficulty date: May 24, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 680A0356
- Aircraft time: 759 hours, 492 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Failed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER / CREW DOORS: CABIN DOOR RETRACTS INTERMITTENTLY AND CHECK DOORS.  CABIN DOOR OPEN CAS MESSAGE WILL NOT GO OUT WITH DOOR CLOSED.   REMOVED AND REPLACED CABIN THRESHOLD HARNESS ASSY.
